# SDR SWIA2023041000220

- Difficulty date: February 20, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR'S AFT BALANCE SPRING BRACKET IS CRACKED     (C-CHECK RO 4/5/2023)     INSTALLED 1EA NEW CARGO DOOR'S AFT BALANCE SPRING BRACKET REF CRJ200 SRM 51-42-06 AND DWG# 601R35055 REV TCOMPLIED WITH 51-900-1003-SKY
